Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sore neck, ears, throat catarrh, white spots on tonsils. Caflexin taken. Tonsilitis history. Advise?

I hAd tonsilitis about 3 weeks ago, swabs came back clear was on caflexin for 5 days. I'm 8 weeks pregnant. I now have similar feelings to how it started lat time, sore neck, ears and feels like catarrh coating back of my throat, n a bit chesty, but no cough. My throat is not sore , more dry....this is how I felt lat time and 2 days later I had white spots on my tonsils and very painful throat..... Could it be coming back? I haven't had onsilitis in 7 years till the bout 3 weeks ago, and usually I get he vey painful throat first....please help.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
HI mam ,
you are suffering from the tonsillitis and also having the pregnancy of 8 week , there for you take the medical treatment for this condition as early as possible with safer medicine ( the drug which is safer in the first trimester of pregnancy) . Consult the ENT specialist for better management . thanks
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor